Browse by Author: Ruan, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Ruan, J, Shi, Peng, Lim, CC and Wang, X (2015) Relief supplies allocation and optimization by interval and fuzzy number approaches. Information Sciences, 303. 15 - 32. ISSN 0020-0255

Ruan, J, Shi, Peng ORCID: 0000-0003-2668-7616, Lim, CC and Wang, X (2015) Situation-based allocation of vaccines in infectious disasters with interval values. ICIC Express Letters, 9 (1). 175 - 182. ISSN 1881-803X